# SDR DALA2024121211674

- Difficulty date: December 3, 2024
- Submitted: December 12, 2024
- Operation: Air carrier
- Aircraft: N853DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31964
- Aircraft time: 28,244 hours, 10,650 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0705099) ELONGATED FASTENERS HOLES AND CORROSION ON ZEE CHANNEL LOCATED ON AFT CARGO, FROM STA 727C TO 747, WL 155 AND LBL 21. REPAIRED PER B737-900 SRM 53-00-53-2R-6 AND INSTALLED PER B737-900 SRM 51-40-02-0G AND DWG 146A7500 REV. B.
